# SDR Q2SA746005

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 132,064 hours, 23,271 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inaccurate
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

ERRONEOUS ALTITUDE INFORMATION AND AIRSPEED FROM FLIGHT OFFICER'S INDICATORS.  AT 11,000 FEET, 600 FEET DIFFERENCE.  AT 240 KTS, IT WAS 30 KTS FAST.  COMPLETED LEAK CHECK AND STATIC CHECK ON PITOT STATIC SYSTEM IN ACCORDANCE WITH AMM 34-11-01.  COULD NOT DUPLICATE MALFUNCTION.
